5 doctors weighed in:

What's it mean if someone with chronic anxiety and depression all of a sudden started twitching. Head neck legs etc. Moderate but can't stop. Feel fin?

5 doctors weighed in
Dr. Joan Kinlan
Psychiatry
3 doctors agree

In brief: Developing a tic.

It is unusual and requires a full physical and possibly a neurological evaluation to determine the cause of the twitching.

In brief: Developing a tic.

It is unusual and requires a full physical and possibly a neurological evaluation to determine the cause of the twitching.
Dr. Joan Kinlan
Dr. Joan Kinlan
Thank
Dr. Robert Marvit
Psychiatry
2 doctors agree

In brief: Neuro problem

Could be a side effect of medication.
Possible CNS overactivity. Last but not least conversion reaction.

In brief: Neuro problem

Could be a side effect of medication.
Possible CNS overactivity. Last but not least conversion reaction.
Dr. Robert Marvit
Dr. Robert Marvit
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors